Follow
Davor Dragicevic
Davor Dragicevic
Associate Professor, Faculty of Mathematics, University of Rijeka
Verified email at math.uniri.hr
Title
Cited by
Cited by
Year
A spectral approach for quenched limit theorems for random expanding dynamical systems
D Dragičević, G Froyland, C Gonzalez-Tokman, S Vaienti
Communications in Mathematical Physics 360, 1121-1187, 2018
792018
Almost sure invariance principle for random piecewise expanding maps
D Dragicevic, G Froyland, C González-Tokman, S Vaienti
Nonlinearity 31 (5), 2252-2280, 2018
672018
A spectral approach for quenched limit theorems for random hyperbolic dynamical systems
D Dragičević, G Froyland, C González-Tokman, S Vaienti
Transactions of the American Mathematical Society 373 (1), 629-664, 2020
352020
Smooth linearization of nonautonomous differential equations with a nonuniform dichotomy
D Dragičević, W Zhang, W Zhang
Proceedings of the London Mathematical Society 121 (1), 32-50, 2020
322020
Shadowing for infinite dimensional dynamics and exponential trichotomies
L Backes, D Dragičević
Proceedings of the Royal Society of Edinburgh Section A: Mathematics 151 (3 …, 2021
312021
Admissibility and hyperbolicity
L Barreira, D Dragičević, C Valls
Springer, 2018
312018
Smooth linearization of nonautonomous difference equations with a nonuniform dichotomy
D Dragičević, W Zhang, W Zhang
Mathematische Zeitschrift 292 (3), 1175-1193, 2019
272019
Strong and weak (Lp, Lq)-admissibility
L Barreira, D Dragičević, C Valls
Bulletin des sciences mathematiques 138 (6), 721-741, 2014
252014
Shadowing for nonautonomous dynamics
L Backes, D Dragičević
Advanced nonlinear studies 19 (2), 425-436, 2019
242019
Nonuniform hyperbolicity and admissibility
L Barreira, C Valls, D Dragičevič
Advanced nonlinear studies 14 (3), 791-811, 2014
242014
Almost sure invariance principle for random dynamical systems via Gouëzel's approach
D Dragičević, Y Hafouta
Nonlinearity 34 (10), 6773, 2021
232021
Limit theorems for random expanding or Anosov dynamical systems and vector-valued observables
D Dragičević, Y Hafouta
Annales henri poincare 21, 3869-3917, 2020
222020
Admissibility and nonuniform polynomial dichotomies
D Dragičević
Mathematische Nachrichten 293 (2), 226-243, 2020
222020
Hölder continuity of Oseledets splittings for semi-invertible operator cocycles
D Dragičević, G Froyland
Ergodic Theory and Dynamical Systems 38 (3), 961-981, 2018
222018
A general approach to nonautonomous shadowing for nonlinear dynamics
L Backes, D Dragičević
Bulletin des sciences mathématiques 170, 102996, 2021
202021
Admissibility on the half line for evolution families
L Barreira, D Dragičević, C Valls
Journal d'Analyse Mathématique 132 (1), 157-176, 2017
202017
Datko-Pazy conditions for nonuniform exponential stability
D Dragičević
Journal of difference equations and applications 24 (3), 344-357, 2018
182018
Nonuniform spectrum on Banach spaces
L Barreira, D Dragičević, C Valls
Advances in mathematics 321, 547-591, 2017
182017
Tempered exponential dichotomies: admissibility and stability under perturbations
L Barreira, D Dragičević, C Valls
Dynamical Systems 31 (4), 525-545, 2016
182016
Nonuniform hyperbolicity and one-sided admissibility
L Barreira, D Dragičević, C Valls
Rendiconti Lincei 27 (2), 235-247, 2016
182016
The system can't perform the operation now. Try again later.
Articles 1–20